# SDR DHL200072443C

- Difficulty date: March 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Tube
- Condition: Cracked
- Location: Rt Cowl Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,   FOUND NR 2 ENGINE RT FWD COWL,  END OF DRAIN TUBE AREA SHOW SKIN CRACKED.  INSTALLED EXTERNAL DOUBLER REPAIR AT NR 2 ENGINE RT FWD COWL END OF DRAIN TUBE AREA PER SRM 54-10-3 FIG6.  ALODINED AND PRIMED PER SRM 51-10-2.
